| Model Number |
MS1-4570S |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The rods were received for functional and visual testing and the reported event was confirmed.The root cause of the reported event may be related to bending force applied during the distraction sessions and/or patient's daily activities.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2017.As per the reporter the rod was only able to achieve minimal distraction.There was no patient injury reported.